Ask a Dog Vet and Get Answers to Your Dog Health Questions
Hello. Thanks for writing in. My name is***** and I would be happy to help you. I am not set up to do phone calls but would be happy to answer any questions you do have online. If you get a request for a phone call, it is from the website and not myself. My concern is that her adrenal glands may be suppressed too much with the Vetoryl. It can induce the opposite of Cushing's disease, which is Addison's disease. That is actually a more deadly disease and can present as lethargy, lack of appetite and just non-specific GI signs. If she was my patient. I would probably stop the Vetoryl until the diarrhea resolves and restart 3 days later. Ideally, I would check an ACTH stimulation test to see if there is induced Addison's disease. If her symptoms get worse after stopping the medications, though, I would highly recommend getting her seen by an emergency vet this weekend, but it may be an emergency situation. Please let me know if you have any other questions or concerns. Hope this helps.
My goal is to make sure that you get all your question answered and all the information you need. If you are satisfied with my answer, PLEASE RATE IT. Rating it is the only way I get credit for helping you. If you feel like it is not helpful to you, or if there is more information you need, please respond back to me before rating. Realize that our conversation is not intended to diagnose or treat a condition. There has to be a valid veterinary-client-patient relationship established with an exam, according to law. You should always follow up with your vet.
Hello. I was following up to see how your Min Pin is doing and to see if you have any further questions.